# SDR CALA2018011200166

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 29,930 hours, 10,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Seat 4b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT ATTACHED TO SEAT 4B IS CRACKED.   REPLACED THE EMERGENCY LIGHT ASSEMBLY. OPS CHECKED GOOD IAW AMM 33-51-11-960-802.
